Mathematical Problems in Engineering
Volume 6 (2000), Issue 1, Pages 1-11
The queue-length in GI/G/s queues
France Telecom, CNET, 4 Parc de la Berengere, Saint-Cloud F-92210, France
Received 21 October 1998; Revised 1 July 1999
Copyright © 2000 Pierre Le Gall. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The distribution of the queue-length in the stationary symmetrical GI/G/s queue is given with an application to the M/G/s queue, particularly in the case of the combination of several packet traffics, with various constant service times, to dimension the buffer capacity.